Uniqueness and disjointness of Klyachko models

Omer Offen, Eitan Sayag

Research output: Contribution to journalArticlepeer-review

28 Scopus citations

Abstract

We show the uniqueness and disjointness of Klyachko models for GLn over a non-Archimedean local field. This completes, in particular, the study of Klyachko models on the unitary dual. Our local results imply a global rigidity property for the discrete automorphic spectrum of GLn.

Original languageEnglish
Pages (from-to)2846-2865
Number of pages20
JournalJournal of Functional Analysis
Volume254
Issue number11
DOIs
StatePublished - 1 Jun 2008
Externally publishedYes

Keywords

  • Invariant distributions on l-spaces
  • Multiplicity one theorem

ASJC Scopus subject areas

  • Analysis

Fingerprint

Dive into the research topics of 'Uniqueness and disjointness of Klyachko models'. Together they form a unique fingerprint.

Cite this